MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI ALIF STANDALONE INTERBODY SPACER; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

ALPHATEC SPINE, INC. IDENTITI ALIF STANDALONE INTERBODY SPACER; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 232-13-85-300
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent an anterior lumbar interbody fusion procedure on (b)(6) 2026.It was reported that during the case, the graft bolt advanced all the way through the interbody spacer.The spacer and bolt were removed, and the spacer was successfully re-implanted with a new bolt.
 
Additional Manufacturer Narrative
The bolt was discarded, and the spacer remains in situ.A radiographic image was provided which shows the bolt remaining in the patient after the spacer was removed, showing that it had passed through.A review of device history records showed no manufacturing or processing related irregularities.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.Labeling review: warnings/cautions/precautions: care should be taken in performing screw hole preparation to facilitate a proper graft bolt insertion trajectory and implantation.Confirm under fluoroscopy that the graft bolt insertion angle is as close as possible to a 40° trajectory.A shallow or incorrect graft bolt trajectory may result in encroachment of the spacer and lead to graft bolt breakage.Possible adverse effects: possible adverse effects include: initial or delayed loosening, bending, dislocation, and/or breakage of device components.

Brand Name
IDENTITI ALIF STANDALONE INTERBODY SPACER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key25085617
Report Number2027467-2026-00082
Device Sequence Number10565976
Product Code OVD
UDI-Device Identifier00190376535104
UDI-Public(01)00190376535104(10)PF104997
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232-13-85-300
Device Catalogue Number232-13-85-300
Device Lot NumberPF104997
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale